Alert archive / Wyoming / High Wind Watches in 2007

High Wind Watch 7, NWS Cheyenne, WY

April 18, 2007Weston County, Wyoming

NWS Cheyenne, WY issued this high wind watch at Apr 18, 2007, 3:49 AM MDT for Weston County, Wyoming. It took effect at Apr 19, 2007, 3:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 18, 2007, 3:49 AM MDT (09:49 UTC)
In effect from
Apr 19, 2007, 3:00 AM MDT
Expired
Apr 18, 2007, 9:56 PM MDT
In force
Issued by
NWS Cheyenne, WY

County Weston County, WY

The radar

The Rapid City radar (KUDX), 143 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 9.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2007-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2007-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2487 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 180949
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
349 AM MDT WED APR 18 2007

...STRONG WINDS TO DEVELOP ACROSS THE WESTERN NEBRASKA PANHANDLE
THIS AFTERNOON AND EVENING AND ACROSS MUCH OF SOUTHEAST WYOMING ON
THURSDAY...

.A DEVELOPING LOW PRESSURE SYSTEM IN THE NORTHERN ROCKIES WILL
APPROACH THE REGION TODAY. THIS WILL TIGHTEN THE PRESSURE
GRADIENTS AT THE SURFACE AND INCREASE WINDS DURING THE MORNING
HOURS TODAY. BY THIS AFTERNOON...THE WINDS WILL BECOME STRONG.
WINDS WILL SUBSIDE BY LATE WEDNESDAY EVENING.

STRONG WINDS WILL REDEVELOP AGAIN ON THURSDAY DUE TO THE PRESSURE
DIFFERENCES BETWEEN SURFACE HIGH PRESSURE ACROSS WESTERN WYOMING
AND LOW PRESSURE ACROSS SOUTH DAKOTA. 

NEZ001>003-019>021-054-055-182200-
/O.EXT.KCYS.WI.Y.0010.070418T1800Z-070419T0600Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
349 AM MDT WED APR 18 2007

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT. 

SOUTHEAST WINDS WILL INCREASE THIS MORNING ACROSS THE WESTERN
NEBRASKA PANHANDLE. BY AFTERNOON THE WINDS WILL BE SUSTAINED AT 25
TO 35 MPH WITH GUSTS TO OVER 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE
EXPECTED...WITH GUSTS TO 45 MPH.  WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

WYZ059-061>067-069-182200-
/O.NEW.KCYS.HW.A.0007.070419T1300Z-070420T0000Z/
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA...
MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE
349 AM MDT WED APR 18 2007

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE
POSSIBLE ON THURSDAY.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

RUBIN
3 follow-up statements
000 
WWUS75 KCYS 181159 CCA
NPWCYS

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
557 AM MDT WED APR 18 2007

...STRONG WINDS TO DEVELOP ACROSS THE WESTERN NEBRASKA PANHANDLE
THIS AFTERNOON AND EVENING AND ACROSS MUCH OF SOUTHEAST WYOMING ON
THURSDAY...

.A DEVELOPING LOW PRESSURE SYSTEM IN THE NORTHERN ROCKIES WILL
APPROACH THE REGION TODAY. THIS WILL TIGHTEN THE PRESSURE
GRADIENTS AT THE SURFACE AND INCREASE WINDS DURING THE MORNING
HOURS TODAY. BY THIS AFTERNOON...THE WINDS WILL BECOME STRONG.
WINDS WILL SUBSIDE BY LATE WEDNESDAY EVENING.

STRONG WINDS WILL REDEVELOP AGAIN ON THURSDAY DUE TO THE PRESSURE
DIFFERENCES BETWEEN SURFACE HIGH PRESSURE ACROSS WESTERN WYOMING
AND LOW PRESSURE ACROSS SOUTH DAKOTA. 

NEZ001>003-019>021-054-055-190015-
/O.EXT.KCYS.WI.Y.0010.070418T1800Z-070419T0600Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
557 AM MDT WED APR 18 2007

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT. 

SOUTHEAST WINDS WILL INCREASE THIS MORNING ACROSS THE WESTERN
NEBRASKA PANHANDLE. BY AFTERNOON THE WINDS WILL BE SUSTAINED AT 25
TO 35 MPH WITH GUSTS TO OVER 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE
EXPECTED...WITH GUSTS TO 45 MPH.  WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

WYZ059-061>067-069-190015-
/O.COR.KCYS.HW.A.0007.070419T1300Z-070420T0000Z/
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA...
MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE
557 AM MDT WED APR 18 2007

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE
POSSIBLE ON THURSDAY ACROSS THE LOWER ELEVATIONS. ACROSS THE 
MOUNTAINS...WEST WINDS OF 40 TO 55 MPH WITH GUSTS TO 70 MPH ARE
POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE
POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT
LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE
TO MONITOR THE LATEST FORECASTS.

$$

RUBIN
000 
WWUS75 KCYS 182141
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT WED APR 18 2007

...STRONG WINDS WILL CONTINUE ACROSS THE WESTERN NEBRASKA
PANHANDLE THIS EVENING AND ACROSS MUCH OF SOUTHEAST WYOMING ON
THURSDAY...

.A STRENGTHENING LOW PRESSURE SYSTEM IN THE NORTHERN ROCKIES WILL
BECOME ORGANIZED OVER WYOMING THIS EVENING. THIS WILL TIGHTEN THE
PRESSURE GRADIENTS AT THE SURFACE AND INCREASE WINDS. THE WINDS
WILL REMAIN STRONG THIS EVENING...BUT THEY WILL SLOWLY SUBSIDE BY
LATE THIS EVENING AS THE SYSTEM MOVES TO THE EAST.

STRONG WINDS WILL REDEVELOP ON THURSDAY DUE TO THE PRESSURE
DIFFERENCES BETWEEN SURFACE HIGH PRESSURE ACROSS WESTERN WYOMING
AND LOW PRESSURE ACROSS SOUTH DAKOTA. THESE WINDS WILL PRIMARILY
AFFECT WYOMING...HOWEVER...THE WESTERN NEBRASKA PANHANDLE WILL
AGAIN SEE BREEZY CONDITIONS ON THURSDAY.

NEZ001>003-019>021-054-055-190600-
/O.CON.KCYS.WI.Y.0010.000000T0000Z-070419T0600Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
341 PM MDT WED APR 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

SOUTHEAST WINDS WILL CONTINUE THIS EVENING ACROSS THE WESTERN
NEBRASKA PANHANDLE.  THE WINDS WILL BE SUSTAINED AT 25 TO 35 MPH
WITH GUSTS TO OVER 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE
EXPECTED...WITH GUSTS TO 45 MPH.  WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

WYZ059-061>067-069-190600-
/O.EXT.KCYS.HW.A.0007.070419T0900Z-070419T2100Z/
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA...
MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE
341 PM MDT WED APR 18 2007

...HIGH WIND WATCH NOW IN EFFECT FROM 3 AM MDT THURSDAY THROUGH
THURSDAY AFTERNOON...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM 3 AM MDT THURSDAY
THROUGH THURSDAY AFTERNOON. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE ON
THURSDAY ACROSS THE LOWER ELEVATIONS. ACROSS THE MOUNTAINS...WEST
WINDS OF 40 TO 55 MPH WITH GUSTS TO 70 MPH ARE POSSIBLE.

THERE IS STILL UNCERTAINTY REGARDING THE FUTURE STRENGTH OF THE
LOW PRESSURE SYSTEM...SO THE WATCH HAS NOT YET BEEN UPGRADED TO A
WARNING.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH WITH GUSTS OF
AT LEAST 58 MPH...STRONGER IN THE MOUNTAINS...MAY OCCUR. CONTINUE TO MONITOR
THE LATEST FORECASTS.

$$

SOWKO
000 
WWUS75 KCYS 190356
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
955 PM MDT WED APR 18 2007

WYZ059-061>066-069-190500-
/O.CAN.KCYS.HW.A.0007.070419T0900Z-070419T2100Z/
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA...
MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...CHEYENNE
955 PM MDT WED APR 18 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

IT WILL STILL BE QUITE WINDY AT TIMES LATE TONIGHT INTO THURSDAY 
MORNING IN THE WAKE OF A STRONG COLD FRONT.  SPEEDS OF 25 TO 35 MPH 
WITH GUSTS TO 50 MPH WILL OCCUR MAINLY OVER THE LARAMIE RANGE AND 
ACROSS THE SOUTHEAST PLAINS.  THE WINDS WILL DECREASE SOME IN THE 
AFTERNOON HOURS. 

$$

WYZ067-191200-
/O.UPG.KCYS.HW.A.0007.070419T0900Z-070419T2100Z/
/O.NEW.KCYS.HW.W.0009.070419T0900Z-070419T1800Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
955 PM MDT WED APR 18 2007

...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 12 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 12 PM MDT THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WINDS WILL SWITCH TO THE WEST LATE TONIGHT IN THE WAKE OF A STRONG 
COLD FRONT THAT WILL PASS THROUGH THE AREA.  SPEEDS OF 30 TO 45 MPH 
WITH GUSTS TO 60 MPH WILL OCCUR MAINLY ACROSS THE SOUTHERN PART OF 
PLATTE COUNTY BETWEEN WHEATLAND AND CHUGWATER.

MOTORISTS PLANNING TRAVEL ON THURSDAY MORNING SHOULD BE PREPARED FOR 
STRONG AND GUSTY WINDS...ESPECIALLY ON NORTH-SOUTH ROADS LIKE I-25.

$$

NEZ001>003-019>021-054-055-190600-
/O.CON.KCYS.WI.Y.0010.000000T0000Z-070419T0600Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
955 PM MDT WED APR 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

SOUTHEAST WINDS WILL CONTINUE UNTIL MIDNIGHT ACROSS THE WESTERN 
NEBRASKA PANHANDLE.  THE WINDS WILL BE SUSTAINED AT 25 TO 35 MPH 
WITH GUSTS TO 45 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH 
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Apr 18, 3:43 AM MDT, 6 minutes earlier.

Area forecast discussion, Apr 18, 3:43 AM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
343 AM MDT WED APR 18 2007

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...
TODAY...AREAS OF LOW CLOUDS/FOG DEVELOPING ACCORDING TO WEBCAMS AND
11 MICRON SATELLITE IMAGERY. TEMPERATURE/DEWPOINT SPREADS CLOSE
ALONG/EAST OF THE LARAMIE RANGE AND ACROSS MOST OF THE NEBRASKA
PANHANDLE. THUS WILL HAVE AREAS OF FOG THROUGH MID MORNING IN GRIDS.
ELONGATED SURFACE LOW PRESSURE ACROSS EASTERN WYOMING STRENGTHENS IN
RESPONSE TO APPROACHING SHORTWAVE TROUGH. PREVIOUSLY ISSUED WIND
ADVISORY FOR THE NEBRASKA PANHANDLE LOOKS GOOD. ISOLATED TO
SCATTERED AFTERNOON THUNDERSTORMS ANTICIPATED ACROSS WESTERN ZONES
ALONG CONVERGENCE ALONG SURFACE TROUGH. WARM MID LEVEL TEMPERATURES
EXPECTED TO PRECLUDE THUNDERSTORMS FURTHER EASTWARD UNTIL FORCING
OVERCOMES CAPPING INVERSION.

TONIGHT...POWERFUL NEGATIVELY TILTED SHORTWAVE TROUGH PIVOTS ACROSS
EASTERN WYOMING WITH A STRONG PACIFIC COLD FRONT BLASTING EASTWARD
ACROSS OUR ZONES. IMPRESSIVE LOW/MID LEVEL THETA-E RIDGE AXII WILL
DEVELOP AND WITH STRONG FRONTAL FORCING AND DYNAMICS...WILL GO WITH
FAIRLY HIGH POPS FOR THUNDERSTORMS DURING THE EVENING HOURS. AGREE
WITH STORM PREDICTION CENTER DAY 1 OUTLOOK. PER BUOYANCY AND SHEAR
PARAMETERS...MAY SEE A FEW SEVERE THUNDERSTORMS IN THE EVENING...
MAINLY ACROSS OUR NORTHERN/EASTERN ZONES. HAVE EXTENDED THE WIND
ADVISORY UNTIL MIDNIGHT PER PROGGED LOW/MID LEVEL GRADIENTS.

THURSDAY...PRIMARY CHALLENGE IS WINDS. STRONG LOW/MID LEVEL
GRADIENTS AND IMPRESSIVE DOWNWARD VERTICAL MOTION AND MOMENTUM
TRANSFER INDICATED BY 700-500 MB AND 500-300 MB QUASIGEOSTROPHIC
PROGS SUGGEST GOOD POTENTIAL FOR HIGH WINDS ACROSS WYOMING
ZONES...EXCEPT NEAR THE NEBRASKA STATE LINE...THUS HAVE ISSUED A
HIGH WIND WATCH. PERHAPS SCATTERED SHOWERS ACROSS OUR NORTHERN ZONES
ASSOCIATED WITH THE SHORTWAVE TROUGH.

THURSDAY NIGHT...FLOW ALOFT BACKS TO SOUTHWEST. NO PRECIPITATION DUE
TO DRY LOW/MID LEVELS.

.LONG TERM...FRIDAY THROUGH WEDNESDAY...
ACTIVE AND UNSETTLED LONG TERM TO CONTINUE WITH TWO DISTURBANCES
AFFECTING THE AREA. THE PERIOD BEGINS IN DRYING SOUTHWEST FLOW AS
THE COWBOY STATE SITS BETWEEN SYSTEMS. FRIDAY WILL BE A PLEASANT DAY
BENEATH PARTLY CLOUDY SKIES. TEMPERATURES WILL WARM NICELY WITH
STRONG WAA IN RETURN FLOW TO BUMP THE 5C ISOTHERM AT 700MB INTO FAR
SOUTHEAST WYOMING. THIS SUGGESTS 70 DEGREES AT 5 KFT IN A FULLY
MIXED ATMOSPHERE. HOWEVER...BELIEVE PASSING CLOUD COVER WILL LIMIT
SURFACE HEATING SLIGHTLY...BUT NONETHELESS A DRY AND SEASONAL DAY IN
STORE. BY FRIDAY NIGHT...THE FIRST OF A SERIES OF UPPER LOWS WILL
DIG TOWARDS THE FOUR CORNERS AREA. A WEAK SHORTWAVE EJECTING FROM
THE BASE OF THE TROUGH WILL RESULT IN A FEW SHOWERS IN FAR WRN ZONES
FRIDAY NIGHT. THE TROUGH ITSELF AND ASSD SFC FRONT WILL ROLL THRU ON
SATURDAY GIVING THE AREA ANOTHER SHOT AT SHOWERS...AS WELL AS
THUNDERSTORMS DURING THE AFTERNOON HOURS WITH SLIGHTLY NEGATIVE LIS.
SHOWERS MAY LINGER SATURDAY NIGHT. HOWEVER...BY SUNDAY A SHORTWAVE
RIDGE WILL MOVE THROUGH THE CWA WHICH WILL ALLOW FOR SOME SLIGHT
MODERATION IN TEMPERATURES AND DRY CONDITIONS. THE NEXT UPPER LOW
WILL EMBARK ON THE INTERMOUNTAIN WEST SUNDAY NIGHT THROUGH THE FIRST
OF THE WEEK. THE LR OPERATIONAL MODELS HAVE SOME TIMING AND LOCATION
DISCREPANCIES REGARDING THIS UPPER LOW. THE ECMWF PUTS A DEEPER
SYSTEM ACROSS THE NM/CO BORDER ON TUESDAY...WHILE THE GFS HAS IT
ACROSS THE TEXAS PANHANDLE. THE FURTHER NORTH ECMWF WOULD HAVE A
MUCH LARGER IMPACT ON THE CWA. FOR NOW HAVE COMPROMISED THE TWO AND
HAVE CONTINUED WITH CHANCE POPS THROUGH THE PERIOD. OVERALL SEASONAL
TEMPERATURES WILL CONTINUE AS THE SOURCE REGION OF THESE UPPER LOWS
REMAINS WARM.

&&

.AVIATION...WIDESPREAD IFR/LIFR THROUGH MID MORNING ALONG/EAST OF
THE LARAMIE RANGE. OTHERWISE VFR. SOUTH/SOUTHEAST WINDS INCREASING
SIGNIFICANTLY THIS MORNING. LOCAL MVFR IN SCATTERED THUNDERSTORMS
THIS AFTERNOON ACROSS WESTERN ZONES...AND IN SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS TONIGHT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 7 AM THURSDAY TO 6 PM THURSDAY FOR WYZ059-
     WYZ061-WYZ062-WYZ063-WYZ064-WYZ065-WYZ066-WYZ067-WYZ069.
NE...WIND ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT THURSDAY FOR
     NEZ001-NEZ002-NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM/AVIATION...RUBIN
LONG TERM....HAHN
Hazardous weather outlook, Apr 17, 2:35 PM MDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
235 PM MDT TUE APR 17 2007

WYZ059>070-182045-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
235 PM MDT TUE APR 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL SYSTEMS WILL IMPACT SOUTHEAST WYOMING AND THE NEBRASKA
PANHANDLE THROUGH THE LATTER HALF OF THE WEEK AND THE WEEKEND.
THE FIRST DISTURBANCE WILL BRING SCATTERED SHOWERS AND
THUNDERSTORMS TO THE AREA WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT.
SNOW CAN BE EXPECTED ABOVE 8500 FEET. ANOTHER SYSTEM WILL BRING
MORE SHOWERS TO THE AREA FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-182045-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
235 PM MDT TUE APR 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WIND ADVISORY IS IN EFFECT FOR THE WESTERN NEBRASKA PANHANDLE
WEDNESDAY AFTERNOON.  SOUTH WINDS WILL BE SUSTAINED AT 30 MPH
WITH GUSTS TO 45 MPH. THE STRONG WINDS MAY CAUSE REDUCED
VISIBILITIES IN BLOWING DUST NEAR RECENTLY PLOWED FIELDS.

SEVERAL SYSTEMS WILL IMPACT SOUTHEAST WYOMING AND THE NEBRASKA
PANHANDLE THROUGH THE LATTER HALF OF THE WEEK AND THE WEEKEND.
THE FIRST DISTURBANCE WILL BRING SCATTERED SHOWERS AND
THUNDERSTORMS TO THE AREA WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT.
SNOW CAN BE EXPECTED ABOVE 8500 FEET. ANOTHER SYSTEM WILL BRING
MORE SHOWERS TO THE AREA FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

Nearby

High Wind Watches in Wyoming, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.